Journal of Siberian Federal University. Mathematics & Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2021, Volume 14, Issue 1  


High-temperature evolution of the magnetization of aluminum reduction cell steel
Dmitry A. Balaev, Sergei V. Semenov, Sergei N. Varnakov, Evgeniy Yu. Radionov, Yaroslav Al. Tretyakov
5
Integral representation and the computation of multiple combinatorial sums from Hall's commutator theory
Georgy P. Egorychev, Sergey G. Kolesnikov, Vladimir M. Leontiev
12
Numerical modelling of slow motion of a granular medium
Olga I. Kuzovatova
21
On a limiting passage as the thickness of a rigid inclusions in an equilibrium problem for a Kirchhoff-Love plate with a crack
Nyurgun P. Lazarev, Galina M. Semenova, Natalya A. Romanova
28
Mass transfer between the vortex ring and the surrounding fluid, when the density of the fluid in the vortex is less than outside it
Victor V. Nikulin, Eugene A. Chashnikov
42
Mathematical model of fluids motion in poroelastic snow-ice cover
Margarita A. Tokareva, Alexander A. Papin
47
Construction of exact solution describing three-layer flows with evaporation in a horizontal channel
Ekaterina V. Rezanova
57
A note on computation MTs with time in instructions or with tapes of fixed length
Vladimir V. Rybakov
69
Modelling the ionic conductivity of nanopores with electrically conductive surface
Artur I. Krom, Maria I. Medvedeva, Ilya I. Ryzhkov
74
The response of a poroelastic ice plate to an external pressure
Kristina N. Zavyalova, Konstantin A. Shishmarev, Alexander A. Korobkin
87
Ring current proton dynamics driven by wave-particle interactions during a nonstorm period
Sergei V. Smolin
98
Influence of uniaxial pressure on the characteristics of lamb and $SH$-wave propagation in $\mathrm{LiNbO}_3$ crystalline plates
Sergey I. Burkov, Oleg N. Pletnev, Pavel P. Turchin, Olga P. Zolotova, Boris P. Sorokin
105
Determination of a multidimensional kernel in some parabolic integro–differential equation
Durdimurod K. Durdiev, Zhavlon Z. Nuriddinov
117
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021